# SDR AWXA960424

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 1102833
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2674 - DURING ROUTINE MAINTENANCE CHECK, FOUND R-1 EMERGENCY LIGHT INOP.  REMOVED AND REPLACED BATTERY PACK. OPS CHECK GOOD.  (M)
